MAUDE Adverse Event Report: STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 HUMERUS Ø2.5X800 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 HUMERUS Ø2.5X800 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18060083S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation revealed the guide wire package to be the primary product.No deviations were found during review of the manufacturing and inspection documents (dhr).The item was documented as faultless prior to distribution.The reported event was reproducible; a hair stuck partly under the label outside of the package.The hair represents a non-conformity situation; therefore, new nc was initiated.
 
Event or Problem Description
In in-coming inspection at distribution, it was found that there was a foreign material (hair) in blister.This event was found on 1 of 20 units, lot#k09888b received on our (b)(4).

Brand Name
GUIDE WIRE, BALL-TIPPED, STERILE T2 HUMERUS Ø2.5X800 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key6062287
Report Number0009610622-2016-00486
Device Sequence Number598833
Product Code LXH
UDI-Device Identifier04546540195913
UDI-Public0104546540195913111602181721013110K009888B
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2021
Device Catalogue Number18060083S
Device Lot NumberK09888B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2016
Initial Report FDA Received Date10/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;